Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Indianapolis, IN

July 14, 20148 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 14, 2014, 4:43 PM EDT for 8 counties in Indiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 4:43 PM EDT (20:43 UTC)
Expired
Jul 14, 2014, 5:30 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 12 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:53 PM EDTTSTM WND DMG1 Nne Plainfield, INESTIMATED 55 TO 65 MPH WIND. STOP SIGN BLOWN DOWN.
Jul 14, 4:59 PM EDTTSTM WND GST 457 Sw Indianapolis, IN
Jul 14, 5:10 PM EDTTSTM WND DMGFishers, INTREE 4 TO 5 INCHES IN DIAMETER BLOWN DOWN
Jul 14, 5:10 PM EDTTSTM WND GST 455 Ssw Fishers, IN
Jul 14, 5:15 PM EDTTSTM WND GST 606 W Fishers, INLARGE TREES SWAYED...ALMOST SNAPPED...OFF 104TH STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS53 KIND 142043
SVRIND
INC011-057-063-081-097-109-119-133-142130-
/O.NEW.KIND.SV.W.0097.140714T2043Z-140714T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  JOHNSON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 530 PM EDT

* AT 436 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LEBANON TO 13 MILES NORTH OF SPENCER...AND MOVING
  SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  INDIANAPOLIS...DANVILLE...BROWNSBURG...ZIONSVILLE...PLAINFIELD...
  MOORESVILLE...MARTINSVILLE...SPEEDWAY...CARMEL...FISHERS...
  SOUTHPORT...BEECH GROVE...GREENWOOD...LAWRENCE...FRANKLIN...LITTLE
  POINT...EMINENCE...PITTSBORO...CLAYTON AND WHITESTOWN.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 141.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 208.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 43 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 53 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4002 8595 3971 8597 3970 8595 3944 8596
      3935 8596 3945 8681 4007 8656
TIME...MOT...LOC 2039Z 293DEG 33KT 4002 8647 3946 8670

HAIL...0.75IN
WIND...60MPH

$$

TDUD
3 follow-up statements
912 
WWUS53 KIND 142104
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT MON JUL 14 2014

INC119-133-142114-
/O.CAN.KIND.SV.W.0097.000000T0000Z-140714T2130Z/
PUTNAM IN-OWEN IN-
504 PM EDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN AND
SOUTHEASTERN PUTNAM COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4002 8595 3976 8597 3971 8597 3970 8595
      3935 8596 3944 8660 3976 8645 4005 8636
TIME...MOT...LOC 2104Z 293DEG 33KT 3993 8619 3937 8643

$$

INC011-057-063-081-097-109-142130-
/O.CON.KIND.SV.W.0097.000000T0000Z-140714T2130Z/
MORGAN IN-MARION IN-JOHNSON IN-HENDRICKS IN-HAMILTON IN-BOONE IN-
504 PM EDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...SOUTHERN HAMILTON...EASTERN HENDRICKS...JOHNSON...MARION AND
MORGAN COUNTIES UNTIL 530 PM EDT...

AT 500 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ZIONSVILLE TO MARTINSVILLE...AND MOVING SOUTHEAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. TRAINED SPOTTER REPORTED 55 TO 65 MPH WIND 
GUST IN PLAINFIELD.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...SPEEDWAY...CARMEL...FISHERS...SOUTHPORT...BEECH
GROVE...GREENWOOD...LAWRENCE...FRANKLIN...WYNNEDALE...SPRING HILL...
CROWS NEST...ROCKY RIPPLE...MERIDIAN HILLS...WILLIAMS CREEK...NORTH
CROWS NEST...WAVERLY...BROAD RIPPLE...INDIANA STATE FAIRGROUNDS AND
MONUMENT CIRCLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 132.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 208.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 65 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4002 8595 3976 8597 3971 8597 3970 8595
      3935 8596 3944 8660 3976 8645 4005 8636
TIME...MOT...LOC 2104Z 293DEG 33KT 3993 8619 3937 8643

HAIL...0.75IN
WIND...60MPH

$$

TDUD
936 
WWUS53 KIND 142117
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT MON JUL 14 2014

INC011-063-142127-
/O.CAN.KIND.SV.W.0097.000000T0000Z-140714T2130Z/
HENDRICKS IN-BOONE IN-
517 PM EDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE AND EASTERN
HENDRICKS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4002 8595 3976 8597 3971 8597 3969 8595
      3935 8596 3942 8640 3971 8628 4004 8619
TIME...MOT...LOC 2117Z 293DEG 33KT 3994 8601 3938 8626

$$

INC057-081-097-109-142130-
/O.CON.KIND.SV.W.0097.000000T0000Z-140714T2130Z/
MORGAN IN-MARION IN-JOHNSON IN-HAMILTON IN-
517 PM EDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON...JOHNSON...MARION AND EASTERN MORGAN COUNTIES UNTIL 530 PM
EDT...

AT 514 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FISHERS TO 7 MILES EAST OF MARTINSVILLE...AND MOVING
SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BEECH GROVE...GREENWOOD...LAWRENCE...FRANKLIN...WARREN PARK...
BARGERSVILLE...GEIST RESERVOIR...NEW WHITELAND...TRAFALGAR...
WHITELAND AND EDINBURGH.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 120.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 208.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 72 AND 92.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4002 8595 3976 8597 3971 8597 3969 8595
      3935 8596 3942 8640 3971 8628 4004 8619
TIME...MOT...LOC 2117Z 293DEG 33KT 3994 8601 3938 8626

HAIL...0.75IN
WIND...60MPH

$$

TDUD
852 
WWUS53 KIND 142126
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT MON JUL 14 2014

INC057-081-097-109-142136-
/O.EXP.KIND.SV.W.0097.000000T0000Z-140714T2130Z/
MORGAN IN-MARION IN-JOHNSON IN-HAMILTON IN-
526 PM EDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON...JOHNSON...
MARION AND NORTHEASTERN MORGAN COUNTIES WILL EXPIRE AT 530 PM EDT/430
PM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4002 8595 3976 8597 3971 8597 3969 8595
      3935 8596 3942 8640 3971 8628 4004 8619
TIME...MOT...LOC 2126Z 293DEG 33KT 3990 8591 3935 8616

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:28 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 14, 4:28 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT MON JUL 14 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 230 PM EDT MON JUL 14 2014

A COLD FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND
TONIGHT. THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF IT. BEHIND
THE FRONT WILL COME UNSEASONABLY COOL AIR. THE COOL AIR WILL SLOWLY
MODERATE INTO THE WEEKEND WITH HIGH PRESSURE PROVIDING DRY
CONDITIONS.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 230 PM EDT MON JUL 14 2014

THUNDERSTORMS WILL WORK ACROSS MUCH OF THE AREA THIS AFTERNOON...AND
SOME OF THEM COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT.
LATEST TIMING OF THESE STORMS PUT MOST OF THEM THROUGH THE FORECAST
AREA BY 00Z.

HOWEVER...REGIONAL RADAR STILL SHOWS ADDITIONAL RAIN IN MISSOURI
BEHIND THE MAIN LINE. MODELS STILL INDICATING THREAT FOR RAIN AFTER
00Z AS WELL. GIVEN THESE WILL KEEP CHANCE POPS ACROSS MUCH OF THE
AREA THIS EVENING...WITH ALL POPS ENDING BY 06Z.

SKIES WILL THEN BE PARTLY CLOUDY. MAV MOS LOOKS GOOD FOR LOW
TEMPERATURES WITH COOLER AIR MOVING IN.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...

ISSUED AT 230 PM EDT MON JUL 14 2014

FOCUS IS ON TEMPERATURES FIRST THEN ON ANY CHANCES FOR RAIN. MODELS
ARE CLOSE ENOUGH THAT A BLEND WAS USED.

CORE OF COLD AIR ALOFT WILL MOVE IN ON TUESDAY AND ALLOW CUMULUS
CLOUDS TO QUICKLY DEVELOP IN THE MORNING. THESE WILL HELP KEEP
TEMPERATURES COOL...BUT STILL FEEL THERE WILL BE ENOUGH SUNSHINE TO
GET TEMPERATURES TO NEAR A BLEND OF MAV/MET MOS. THESE HIGHS WILL BE
CLOSE TO RECORD LOW MAXIMUM TEMPERATURES FOR THE DATE.

CLEAR TO PARTLY CLOUDY SKIES TUESDAY NIGHT WILL ALLOW TEMPERATURES
TO DIP INTO THE 50S...CLOSE TO A MODEL BLEND. ON WEDNESDAY THE CORE
OF THE COLD AIR WILL HAVE MOVED OFF...AND THIS SHOULD ALLOW
TEMPERATURES TO GET A LITTLE WARMER /BUT STILL WELL BELOW AVERAGE/.
THINK MOS MAY BE WARMING UP THINGS TOO FAST SO STUCK CLOSER TO A RAW
MODEL BLEND.

TEMPERATURES WILL MODERATE MORE ON THURSDAY AND SHOULD REACH THE MID
70S.

AS FOR CHANCES OF RAIN...EVEN THOUGH COLD CORE MOVES OVER ON TUESDAY
INSTABILITY IS LOW ENOUGH THAT CHANCES OF RAIN WILL BE LOW ENOUGH
NOT TO MENTION. MODELS SHOW MORE INSTABILITY ON WEDNESDAY ALONG WITH
PERHAPS SOME UPPER FORCING...ESPECIALLY NORTH. HOWEVER STILL FEEL
THAT ODDS OF SHOWERS IN CENTRAL INDIANA ARE TOO LOW TO MENTION YET.
HIGH PRESSURE WILL KEEP THURSDAY DRY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

ISSUED AT 143 PM EDT MON JUL 14 2014

ECMWF AND GFS BOTH DEPICT A CONTINUATION OF THE DRY AND COOLER
THAN NORMAL WEATHER ACROSS THE REGION AS HIGH PRESSURE SLOWLY
MOVES EAST THROUGH THE PERIOD. AS THE HIGH SLOWLY PROGRESSES
EASTWARD...WARMER...RETURN FLOW WILL BRING HUMIDITY AND WARMER
TEMPERATURES EACH DAY BACK TOWARD CENTRAL INDIANA.

BEST CHANCE FOR PRECIPITATION DURING THIS TIME WILL BE MONDAY AS
THE ECMWF SHOWS A SHORT WAVE MOVING THROUGH INDIANA...HOWEVER THE
GFS FAILS TO SHOW THIS FEATURE. THUS CONFIDENCE IS LOW AND WILL
USE JUST A SLIGHT CHC OF POPS FOR NOW AS AT LEAST WARMER AND MORE
HUMID AIR SHOULD BE IN PLACE.

&&

.AVIATION /DISCUSSION FOR THE 142100Z IND TAF UPDATE/...

ISSUED AT 428 PM EDT MON JUL 14 2014

STRONG TO BOW ECHO SHOULD PASS ACROSS OR JUST SOUTH OF THE TERMINAL
AROUND 2050Z WITH GUSTS TO 50 KNOTS OR MORE AND MVFR OR WORSE
CONDITIONS.

PREVIOUS DISCUSSION FOLLOWS...

VFR CONDITIONS ACROSS THE TAF SITES ARE EXPECTED TO DETERIORATE TO
MVFR OR WORSE THIS AFTERNOON AS A COLD FRONT OVER ILLINOIS PUSHES
A BAND OF THUNDERSTORMS ACROSS THE FORECAST AREA.

IN THE WAKE OF THE FRONT...A RETURN TO VFR IS EXPECTED AS
SUBSIDENCE AND HIGH PRESSURE BUILDS ACROSS THE REGION LATE
TONIGHT. FORECAST SOUNDINGS SHOW A DRY COLUMN LATE TONIGHT AND
INTO EARLY TUESDAY.

ON TUESDAY...FORECAST SOUNDINGS REVEAL CONVECTIVE TEMPERATURES IN
THE LOW 60S THAT WILL EASILY BE REACHED AND BKN VFR SC CIGS ARE
EXPECTED TO DEVELOP.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....PUMA
AVIATION...JP/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 14, 3:01 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT MON JUL 14 2014

INZ021-028>031-035>049-051>057-060>065-067>072-151915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
301 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS. SOME STORMS COULD
BE SEVERE.

HAZARDS: DAMAGING WINDS...HEAVY RAINFALL AND LOCALIZED
FLOODING...AND LIGHTNING ARE THE PRIMARY THREATS.

TIMING: THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON AND EVENING.
BEST CHANCES FOR SEVERE WILL BE BEFORE 900 PM.

DISCUSSION: A SECONDARY COLD FRONT WILL MOVE OVER CENTRAL INDIANA
TODAY AND DROP SOUTH OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: UNSEASONABLY COLD AIR WILL BE ACROSS THE AREA FOR MUCH
OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND PERHAPS INTO EARLY
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 14, 3:14 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     4 NW COVINGTON          40.18N  87.44W
07/14/2014  E60 MPH          WARREN             IN   TRAINED SPOTTER

&&

MRD
Local storm report, Jul 14, 3:30 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND GST     2 NE VEEDERSBURG        40.13N  87.23W
07/14/2014  E60 MPH          FOUNTAIN           IN   TRAINED SPOTTER

&&

MRD
Special weather statement, Jul 14, 3:52 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT MON JUL 14 2014

INZ036-044-045-142100-
MONTGOMERY-PARKE-PUTNAM-
352 PM EDT MON JUL 14 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN MONTGOMERY...EASTERN
PARKE AND NORTHERN PUTNAM COUNTIES UNTIL 500 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ROCKVILLE...OR 18 MILES
SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRAWFORDSVILLE...
  RUSSELLVILLE...
  NEW MARKET...
  BAINBRIDGE...
  LADOGA...
  CARPENTERSVILLE...
  ROACHDALE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4008 8709 4007 8671 3974 8673 3978 8709
TIME...MOT...LOC 1953Z 271DEG 34KT 3983 8706

PUMA
Local storm report, Jul 14, 4:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     GREENCASTLE             39.64N  86.84W
07/14/2014                   PUTNAM             IN   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED FROM RADAR

&&

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:45 PM EDTSevere Thunderstorm WarningINDFountain, Warren60 min
Jul 14, 3:09 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion51 min
Jul 14, 3:31 PM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe44 min
Jul 14, 3:52 PM EDTSpecial Weather StatementINDMontgomery68 min
Jul 14, 4:04 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Morgan, Parke, Putnam41 min
Jul 14, 5:43 PM EDTSevere Thunderstorm WarningINDKnox32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.